# SDR ASMF200709008

- Difficulty date: September 23, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N158PL
- Make and model: Doug MD-88
- Aircraft serial: 49761
- Aircraft time: 52,341 hours, 35,594 cycles
- Engine: Pwa JT8D219
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT PERFORMED AN UNSCHEDULED LANDING AFTER TAKEOFF, THE NOSE LANDING GEAR RED LIGHT STAYED ON.  MAINTENANCE PERSONNEL PERFORMED THE NOSE GEAR STRUT SERVICE IAW MM 32-21-02 AND THE EXTENSION AND RETRACTION TEST IAW MM 32-30-00, ALL CORRECT.  AS A PRECAUTIONARY ACTION, THE NOSE LANDING GEAR STRUT SEALS WERE REPLACED IAW MM 32-21-02, AS WELL AS EXTENSION/RETRACTION OPERATIONAL TEST WAS PERFORMED IAW MM 32-31-00, ALL CORRECT.
